# SDR CA080702003

- Difficulty date: July 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 365 hours
- Engine: Pwa PT6A42
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Fuse
- Part number: 4986
- Condition: Failed
- Location: A/P Computer
- Part time: 500 hours
- Component: A/P Computer, Stec, 012980201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MANUAL ELECTRIC & AUTO TRIM UNSERVICEABLE - REPLACED FUSE F2 IN ACCORDANCE WITH S-TEC SERVICE BULLETIN SB08-004.
